# SDR AALA202212015694

- Difficulty date: November 2, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,817 hours, 14,993 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Corroded
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING ON FRONT SPAR NUMBER 7 SLAT OUTBOARD SEQUENCE TRACK TORSION ROD ATTACH BRACKET CORRODED ON FACE OG T BOLT HOLES. WING STAT 564 AND FRONT SPAR. INSTALLED NUMBER 7 SLAT OUT BOARD SEQUENCE TRACK TORSION ROD ATTACH BRACKET PER SRM 57-11-02.
